# SDR COMA0160649

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 18,890 hours, 18,035 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5572. AFTER TAKE OFF FROM GRB RECEIVED A NOSE LANDING GEAR DISAGREE CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.ADJUSTED THE NOSE LANDING GEAR PS3GA PROXIMITY SENSOR, OPERATIONAL GEAR SWING WAS SATISFACTORY.
